Alert archive / South Carolina / River Flood Warnings in 2017
River Flood Warning 4, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Jan 11, 2017, 10:10 AM EST for Charleston County, Colleton County, Dorchester County, South Carolina. It took effect at Jan 12, 2017, 7:00 AM EST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2017, 10:10 AM EST (15:10 UTC)
- In effect from
- Jan 12, 2017, 7:00 AM EST
- Expired
- Jan 16, 2017, 7:50 PM EST
- In force
- 5 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Charleston County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 61 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Edisto River near Givhans Ferry (GIVS1). The gauge peaked at 10.38 ft at Jan 14, 2017, 5:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
493
WGUS42 KCHS 111510
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 AM EST WED JAN 11 2017
SCC019-029-035-121510-
/O.NEW.KCHS.FL.W.0004.170112T1200Z-000000T0000Z/
/GIVS1.1.ER.170112T1200Z.170114T0000Z.000000T0000Z.NO/
1010 AM EST WED JAN 11 2017
The National Weather Service in Charleston has issued a
* Flood Warning for
The Edisto River Near Givhans Ferry.
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE.
* At 9 AM Wednesday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Thursday morning and continue
to rise to near 10.4 feet by Friday evening. Additional rises are
possible thereafter.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$11 follow-up statements
064
WGUS82 KCHS 120048
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
748 PM EST WED JAN 11 2017
SCC019-029-035-130048-
/O.EXT.KCHS.FL.W.0004.170112T1800Z-000000T0000Z/
/GIVS1.1.ER.170112T1800Z.170114T0000Z.000000T0000Z.NO/
748 PM EST WED JAN 11 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 7 PM Wednesday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Thursday afternoon and
continue to rise to near 10.4 feet by Friday evening. Additional
rises are possible thereafter.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC103-251-SCC049-053-130048-
/O.EXT.KCHS.FL.W.0002.000000T0000Z-170113T0600Z/
/CLYG1.1.ER.170112T0600Z.170112T0600Z.170112T1800Z.NO/
748 PM EST WED JAN 11 2017
The Flood Warning continues for
The Savannah River Near Clyo.
* At 7 PM Wednesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Forecast, the river is expected to rise to near flood stage early
Thursday morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road
flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$983
WGUS82 KCHS 121446
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
946 AM EST THU JAN 12 2017
SCC019-029-035-131446-
/O.CON.KCHS.FL.W.0004.170112T1800Z-000000T0000Z/
/GIVS1.1.ER.170112T1800Z.170114T0000Z.000000T0000Z.NO/
946 AM EST THU JAN 12 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Thursday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this afternoon and continue to
rise to near 10.4 feet by Friday evening.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC103-251-SCC049-053-121516-
/O.CAN.KCHS.FL.W.0002.000000T0000Z-170113T0600Z/
/CLYG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
946 AM EST THU JAN 12 2017
The Flood Warning is cancelled for
The Savannah River Near Clyo.
* At 9 AM Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Forecast, the river crested and will continue to fall to 10.6 feet by Friday morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road flood.
&&
LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
3246 8125 3261 8144
$$265
WGUS82 KCHS 130213
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
913 PM EST THU JAN 12 2017
SCC019-029-035-140213-
/O.CON.KCHS.FL.W.0004.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.170112T1800Z.170114T1200Z.000000T0000Z.NO/
913 PM EST THU JAN 12 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 7 PM Thursday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.4 feet by Saturday morning
then begin a slow fall.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$149
WGUS82 KCHS 131502
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
1002 AM EST FRI JAN 13 2017
SCC029-035-141502-
/O.CON.KCHS.FL.W.0004.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.170112T1800Z.170114T0600Z.000000T0000Z.NO/
1002 AM EST FRI JAN 13 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Friday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.4 feet by jUST after midnight tonight
then begin a slow fall.
* At 10.0 feet, water affects the ends of numerous river access roads including
Happiness Lane, Canon Road, Cardinal Lane, Huckleberry Hill Lane, and Gator
Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3286 8036
3286 8045 3302 8044
$$
GAC029-031-051-103-141502-
/O.CON.KCHS.FL.W.0005.170114T1200Z-000000T0000Z/
/EDEG1.1.ER.170114T1200Z.170116T0600Z.000000T0000Z.NO/
1002 AM EST FRI JAN 13 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Friday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by tomorrow morning and continue to rise to
near 11.7 feet by early Monday morning. Additional rises are possible
thereafter.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$840
WGUS82 KCHS 140306
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1006 PM EST FRI JAN 13 2017
SCC019-029-035-150306-
/O.EXT.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T0600Z.170116T1800Z.NO/
1006 PM EST FRI JAN 13 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 PM Friday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 10.4 feet by early Saturday
morning. The river will fall below flood stage early Monday
afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-150306-
/O.CON.KCHS.FL.W.0005.170114T1200Z-000000T0000Z/
/EDEG1.1.ER.170114T1200Z.170116T1200Z.000000T0000Z.NO/
1006 PM EST FRI JAN 13 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 PM Friday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Saturday morning and continue
to rise to near 11.7 feet by Monday morning.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$390
WGUS82 KCHS 141514
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1014 AM EST SAT JAN 14 2017
SCC019-029-035-151514-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1800Z.170116T1800Z.NO/
1014 AM EST SAT JAN 14 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Saturday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise slightly by this afternoon.
The river will fall below flood stage early Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-151513-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0000Z.000000T0000Z.NO/
1014 AM EST SAT JAN 14 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Saturday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.6 feet by Sunday evening
then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$254
WGUS82 KCHS 150141
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
841 PM EST SAT JAN 14 2017
SCC019-029-035-160141-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
841 PM EST SAT JAN 14 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 8 PM Saturday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-160141-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0600Z.000000T0000Z.NO/
841 PM EST SAT JAN 14 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 8 PM Saturday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.7 feet by early Monday
morning then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$537
WGUS82 KCHS 151517
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1017 AM EST SUN JAN 15 2017
SCC019-029-035-161517-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
1017 AM EST SUN JAN 15 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Sunday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-161516-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0600Z.000000T0000Z.NO/
1017 AM EST SUN JAN 15 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Sunday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.7 feet by early Monday
morning then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$433
WGUS82 KCHS 160134
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
834 PM EST SUN JAN 15 2017
SCC019-029-035-170134-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
834 PM EST SUN JAN 15 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 7 PM Sunday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Monday afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-170134-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T0600Z.000000T0000Z.NO/
834 PM EST SUN JAN 15 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 8 PM Sunday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will remain near 11.7 feet through early Tuesday morning and then begin a slow fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$165
WGUS82 KCHS 161518
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1018 AM EST MON JAN 16 2017
SCC019-029-035-170600-
/O.CON.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1800Z.NO/
1018 AM EST MON JAN 16 2017
The Flood Warning continues for
The Edisto River Near Givhans Ferry.
* At 9 AM Monday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Forecast, the river is expected to drop below flood stage this
afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$
GAC029-031-051-103-171518-
/O.CON.KCHS.FL.W.0005.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.000000T0000Z.NO/
1018 AM EST MON JAN 16 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 9 AM Monday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$456
WGUS82 KCHS 170050
FLSCHS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
750 PM EST MON JAN 16 2017
GAC029-031-051-103-180050-
/O.EXT.KCHS.FL.W.0005.000000T0000Z-170120T0600Z/
/EDEG1.1.ER.170114T1315Z.170116T1345Z.170119T1800Z.NO/
750 PM EST MON JAN 16 2017
The Flood Warning continues for
The Ogeechee River Near Eden.
* At 7 PM Monday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Thursday afternoon.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.
&&
LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
3206 8143 3223 8150
$$
SCC019-029-035-170120-
/O.CAN.KCHS.FL.W.0004.000000T0000Z-170117T0600Z/
/GIVS1.1.ER.170112T1800Z.170114T1700Z.170116T1830Z.NO/
750 PM EST MON JAN 16 2017
The Flood Warning is cancelled for
The Edisto River Near Givhans Ferry.
* At 7 PM Monday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 1 PM Monday.
* Forecast, the river will continue to fall to 9.5 feet by Wednesday
morning.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Jan 11, 7:11 AM EST, 2 hours 59 minutes earlier.
Area forecast discussion, Jan 11, 7:11 AM EST, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Charleston SC 711 AM EST Wed Jan 11 2017 .SYNOPSIS... High pressure will remain over the western Atlantic through early next week before a cold front potentially impacts the area. && .NEAR TERM /THROUGH TONIGHT/... Today: Surface high pressure centered offshore is in a good spot for the continuation of moderating temps across GA and SC. Low level thicknesses are expected to support afternoon readings warming into the upper 60s north to lower 70s across the forecast area. This is due to anticipated sunshine for a good part of the day, filtered occasionally by higher clouds this morning and scattered cumulus/stratocu or a few mid clouds in a warm air advection regime this afternoon. Models indicate that any spotty showers with the weak offshore surface trough will remain over Atlc waters and this looks reasonable perusing forecast soundings along central coastal SC. Tonight: Dry weather will continue to prevail as a weak coastal surface trough offshore dissipates. There will be a potential for fog development overnight with SREF projections indicating the best chances for fog along and west of I-95. We have introduced patchy fog most inland areas late tonight. Lows should range from the upper 40s to around 50 many locations. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... Deep layered ridge over the southeast United States Thursday into Friday will yield dry conditions and well above-normal temps. As the upper ridge flattens and the surface high shifts slightly east on Saturday, a weak coastal trough will develop. The resulting increase in cloud cover will keep temps down a bit, though values will remain above normal. Isolated showers may also develop over the coastal waters on Saturday. Conditions will also be favorable for fog development each night as weak onshore flow increases low-level moisture and winds diminish after sunset. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... A deep layered ridge will remain the dominant feature during the extended period, maintaining above normal temperatures. Rain chances increase Tuesday into Wednesday as a cold front approaches the area. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... Shallow ground fog is expected to disperse by mid morning. VFR will prevail today through this evening. Mostly clear skies and near calm winds will provide favorable conditions for some fog development tonight after midnight. Models suggest any significant fog would develop late and inland from the terminals. Extended Aviation Outlook: Flight restrictions possible each night into the mid-morning hours due to low clouds/fog. && .MARINE... Relatively quiet marine conditions expected through Thursday and into much of next week as high pressure maintains control. Brief period of northeast winds over the upcoming weekend could result in a short duration Small Craft Advisory for the offshore GA waters due to 6 ft seas. Low probability of sea fog developing through late week as southerly flow allows dewpoints approaching 60 degrees to move across the cool nearshore waters. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM...JRL LONG TERM...JRL AVIATION...JRL MARINE...JRL
Hazardous weather outlook, Jan 11, 3:30 AM EST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 330 AM EST WED JAN 11 2017 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-121130- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 330 AM EST WED JAN 11 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
River Flood Warnings in South Carolina, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.